# SDR HEEA078142

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 903 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Hose
- Part number: 70079H100F210
- Condition: Chafed
- Location: Emergency Float
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT HOSE CHAFED.
